# SDR HNAA2018110500274

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,585 hours, 40,356 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: False Activation
- Location: Dau
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DAU 2A FAILURE MESSAGE DISPLAYED.  CYCLED THE CIRCUIT BREAKERS, PDPU, OPS CHECKED GOOD.  OK FOR SERVICE.
